×

A chain of inequalities for some types of multivariate distributions, with nine special cases. (English) Zbl 0261.62042


MSC:

62H10 Multivariate distribution of statistics
60E05 Probability distributions: general theory
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] O. J. Dunn: Estimation of the medians for dependent variables. Ann. Math. Statist. 30 (1959), 192-197. · Zbl 0090.36404 · doi:10.1214/aoms/1177706374
[2] C. W. Dunnett: A multiple comparison procedure for comparing several treatments with a control. J. Amer. Statist. Assoc. 50 (1955), 1096-1121. · Zbl 0066.12603 · doi:10.2307/2281208
[3] F. A. Haight: Handbook of the Poisson distribution. J. Wiley & Sons, 1967. · Zbl 0152.37706
[4] P. Holgate: Estimation for the bivariate Poisson distribution. Biometrika 51 (1964), 241-245. · Zbl 0133.11802 · doi:10.1093/biomet/51.1-2.241
[5] D. R. Jensen: An inequality for a class of bivariate chi-square distributions. J. Amer. Statist. Assoc. 64 (1969), 333-336. · Zbl 0175.17306 · doi:10.2307/2283743
[6] D. R. Jensen M. Q. Jones: Simultaneous confidence intervals for variances. J. Amer. Statist. Assoc. 64 (1969), 324-332. · doi:10.1080/01621459.1969.10500977
[7] C. G. Khatri: On certain inequalities for normal distributions and their applications to simultaneous confidence bounds. Ann. Math. Statist. 38 (1967), 1853-1867. · Zbl 0155.27103 · doi:10.1214/aoms/1177698618
[8] A. W. Marshall I. Olkin: A multivariate exponential distribution. J. Amer. Statist. Assoc. 62 (1967), 30-44. · Zbl 0147.38106 · doi:10.2307/2282907
[9] R. G. Miller, Jr.: Simultaneous statistical inference. McGraw-Hill Book Company, 1966. · Zbl 0192.25702
[10] Z. Šidák: Rectangular confidence regions for the means of multivariate normal distributions. J. Amer. Statist. Assoc. 62 (1967), 626-633. · Zbl 0158.17705 · doi:10.2307/2283989
[11] Z. Šidák: On probabilities of rectangles in multivariate Student distributions: their dependence on correlations. Ann. Math. Statist. 42 (1971), 169-175. · Zbl 0218.62063 · doi:10.1214/aoms/1177693504
[12] D. Slepian: The one-sided barrier problem for Gaussian noise. Bell System Tech. J. 41 (1962), 463-501. · doi:10.1002/j.1538-7305.1962.tb02419.x
[13] R. G. D. Steel: A multiple comparison rank sum test: treatments versus control. Biometrics 15 (1959), 560-572. · Zbl 0097.13404 · doi:10.2307/2527654
[14] R. G. D. Steel: A multiple comparison sign test: treatments versus control. J. Amer. Statist. Assoc. 54 (1959), 767-775. · Zbl 0090.36003 · doi:10.2307/2282500
[15] Y. L. Tong: Some probability inequalities of multivariate normal and multivariate t. J. Amer. Statist. Assoc. 65 (1970), 1243-1247. · Zbl 0225.62067 · doi:10.2307/2284290
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.